# SDR SWAA060676

- Difficulty date: February 28, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 62,880 hours, 54,276 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE STRINGER CORRODED AT BS 1006, STR 26R.  REMOVED AND REPLACED STRINGER PER SRM.
